I woke up this morning with unexplained vertigo approx. 24 hours after receiving the flu vaccine. No nausea, no headache, no fever, no rash. No signs of congestion, postnasal drip. I am not dehydrated either, and while i can't measure urine specific gravity at home, both quantity and color are appropriate for adequate hydration. Perhaps the vaccine manifests itself differently in individuals. I do believe the vaccine is connected in some manner with this symptom as there was no other significant changes in my daily routine over the past 2 weeks. As for what to do about the vertigo: consult with you provider, consume adequate amounts of clear non-caffeinated liquids, rise slowly from sitting to standing, avoid fast movements.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.